# SDR REXA2024100300778

- Difficulty date: November 12, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: CN6242102204
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANS COWLING IS LEADING EDGE IS CHAFED. CHAFE IS APPROX 3 INCHES LONG , 0.375 WIDE AND 0.045 DEEP. REPAIRED IAW ENDEAVOR AIR EA# CRJ954-15900 REV IR DATED 12/9/2023.
